# SDR DLL19981181

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608987103
- Condition: Corroded
- Location: Fs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 639, STRG 32, REPAIR FOR CORROSION CUTOUT.  THE FUSELAGE SKIN AT FS 639 AND STRG 32R WAS FOUND CORRODED.  THE CORROSION WAS REMOVED BY MAKING A 8.2 BY 5.8 CUTOUT IN THE SKIN.  A SECTION OF STRINGER 32 WAS ALSO CUTOUT DUE TO CORROSION.  THE SKIN CUTOUT WAS REPAIRED WITH AN INTERNAL TITANIUM DOUBLER.  THE STRINGER WAS REPAIRED PER THE L1011 SRM.  THE REPAIR WAS DOCUMENTED PER ER/A 364916-14, REV A.
